# SDR COMA0060637

- Difficulty date: August 7, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 1,577 hours, 1,639 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 600210615
- Condition: Scored
- Location: Vertical Stab
- Part time: 1,577 hours, 1,639 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER HINGE BUSHINGS P/H 600-21061-5 WERE FOUND SCORED DURING INCORPORATION OF COMAIR EO 55-007 (HORIZONTAL STABILIZER PIVOT POINT LUBRICATION).  PERFORMED A MAJOR REPAIR BY INSTALLING BUSHINGS 2 EA P/H 600-221061-7 IN VERTICAL STABILIZER HINGES LT AND RT IAW WVAC EO 601R-55-1569.
